Topologies on homeomorphism spaces of certain metric spaces

Jiagang Ren, Xicheng Zhang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 1
  • Captures
    • Readers: 2
see details

Abstract

A new proof for the equivalence of several topologies on homeomorphism groups over certain metric spaces X is given, which is based on the metric of X.

Original languageEnglish
Pages (from-to)32-36
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume318
Issue number1
DOIs
Publication statusPublished - 1 Jun 2006
Externally publishedYes

Keywords

  • Compact open topology
  • Continuum
  • Homeomorphism space
  • Metric space

Fingerprint

Dive into the research topics of 'Topologies on homeomorphism spaces of certain metric spaces'. Together they form a unique fingerprint.

Cite this

Ren, J., & Zhang, X. (2006). Topologies on homeomorphism spaces of certain metric spaces. Journal of Mathematical Analysis and Applications, 318(1), 32-36. https://doi.org/10.1016/j.jmaa.2005.05.019